# SDR HALA2011122000595

- Difficulty date: December 20, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 35,540 hours, 6,572 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Part number: 285T110423
- Part serial: D00786
- Condition: Failed
- Location: Stall Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WARNING ELEX EICAS MESSAGE.  FIM 27-32-00/101 STALL WARN MODULE BITE TEST.  R & R RT STALL WARNING CARD IAW AMM 27-32-01. OPS CK IAW AMM 27-32-00.  OPS CHECK GOOD.
